# SDR SIMA201010205

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 25,053 hours, 24,109 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Unsecure
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3654 DURING CRUISE THE CREW REPORTED A WING ANTI ICE FAIL MESSAGE INFLIGHT DURING ICE TEST.  THE CREW ELECTED TO DIVERT TO RDU AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED WING MONITORING REFERENCE LINE IAW AMM 30-11-02.  ALL OPERATIONAL CHECKS WERE GOOD.  NO PARTS CHANGED OR REMOVED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
